Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Bleeding after intercourse. Could this be due to the implanon?

I have abstained from sex for 3 years until about 2 months ago. I am 34 and in a committed relationship, and recently I have been bleeding after intercourse. Sometimes it is brownish, but sometimes it is bright red. It lasts a day or so and is not really heavy, but enough for me to be worried. There have also been two times where there are pieces of tissue in the toilet afterwards..bright red. I am on the Implanon implant and am curious to get some ideas of why this is happening. Could it be related to my birth control? I know that my partner is 100 percent committed and neither of us have STD s, he is rather large..could this be related?. Any ideas?
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
No, this is not a STD. This may or may not be due to birth control. If you are experiencing only postcoital bleeding then you have to be examined immediately for any cervical lesion which may lead to this. Take it seriously. Immediately go to a gynaecologist and also do a PAP smear.
Answered: Thu, 6 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor